RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 165, Pages 171–187 (Mi tm2279)  

This article is cited in 11 scientific papers (total in 12 papers)

Multiplicative structure of division algebras over number fields and the Hasse norm principle

V. P. Platonov, A. S. Rapinchuk


Full text: PDF file (2180 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1985, 165, 187–205

Bibliographic databases:

UDC: 512.7+511

Citation: V. P. Platonov, A. S. Rapinchuk, “Multiplicative structure of division algebras over number fields and the Hasse norm principle”, Algebraic geometry and its applications, Collection of articles, Trudy Mat. Inst. Steklov., 165, 1984, 171–187; Proc. Steklov Inst. Math., 165 (1985), 187–205

Citation in format AMSBIB
\Bibitem{PlaRap84}
\by V.~P.~Platonov, A.~S.~Rapinchuk
\paper Multiplicative structure of division algebras over number fields and the Hasse norm principle
\inbook Algebraic geometry and its applications
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 165
\pages 171--187
\mathnet{http://mi.mathnet.ru/tm2279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752940}
\zmath{https://zbmath.org/?q=an:0579.12010|0559.12010}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1985
\vol 165
\pages 187--205


Linking options:
  • http://mi.mathnet.ru/eng/tm2279
  • http://mi.mathnet.ru/eng/tm/v165/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rapinchuk A.S., “The Metaplectic Kernel for Anisotropic Groups”, Doklady Akademii Nauk Belarusi, 29:12 (1985), 1068–1071  isi
    2. Platonov V.P., Drakokhrust I.A., “The Hasse Principle for Algebraic Number–Fields”, Doklady Akademii Nauk Sssr, 281:4 (1985), 793–797  mathnet  isi
    3. Yu. A. Drakokhrust, V. P. Platonov, “The Hasse norm principle for algebraic number fields”, Math. USSR-Izv., 29:2 (1987), 299–322  mathnet  crossref  mathscinet  zmath
    4. Rapinchuk A.S., “The Metaplectic Kernel for the Group Sl(1, D)”, Doklady Akademii Nauk Belarusi, 30:3 (1986), 197–200  isi
    5. A. S. Rapinchuk, “Multiplicative arithmetic of division algebras over number fields, and the metaplectic problem”, Math. USSR-Izv., 31:2 (1988), 349–379  mathnet  crossref  mathscinet  zmath
    6. Chernousov V.I., “On the Projective Simplicity of Algebraic–Groups Splittable Over Quadratic Extension of a Number–Field”, Doklady Akademii Nauk Sssr, 296:6 (1987), 1301–1305  mathnet  isi
    7. Tomanov G., “On Grunwald–Wang Theorem”, Journal fur Die Reine und Angewandte Mathematik, 389 (1988), 209–220  isi
    8. Rapinchuk A.S., “On Finite Determinability of the Reduced Norms in Simple Algebras”, Doklady Akademii Nauk Belarusi, 32:1 (1988), 5–8  isi
    9. V. I. Chernousov, “On projective simplicity of certain groups of rational points over algebraic number fields”, Math. USSR-Izv., 34:2 (1990), 409–423  mathnet  crossref  mathscinet  zmath
    10. Tomanov G., “On the Structure of Algebraic–Groups Over Global Fields”, Mathematische Annalen, 288:3 (1990), 515–526  isi
    11. G. M. Tomanov, “On the group of reduced norm 1 group of a division algebra over a global field”, Math. USSR-Izv., 39:1 (1992), 895–904  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:219
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019